MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US 1818910 HP THREADED PINS HEADED 6 PK; KNEE INSTRUMENT : FIXATION PINS

DEPUY ORTHOPAEDICS INC US 1818910 HP THREADED PINS HEADED 6 PK; KNEE INSTRUMENT : FIXATION PINS
Catalog Number 950502089
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
These pins are broken and were received with (b)(4) which does not have the pins on the der.Patient consequence? :unknown.Is the information being submitted for this complaint all the details that are known/available regarding this event? : yes.
 
Additional Manufacturer Narrative
Product complaint #:(b)(4).Investigation summary: examination of the returned device revealed breakage.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
HP THREADED PINS HEADED 6 PK
Common Device Name
KNEE INSTRUMENT : FIXATION PINS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7673603
Report Number1818910-2018-64115
Device Sequence Number11105055
Product Code LXH
UDI-Device Identifier10603295227922
UDI-Public10603295227922
Combination Product (Y/N)N
Initial Reporter CountryIN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number950502089
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/06/2018
Initial Date Received by Manufacturer 06/15/2018
Supplement Date Received by Manufacturer07/12/2018
Initial Report FDA Received Date07/10/2018
Supplement Report FDA Received Date08/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1